Armenian Journal of Mathematics

On the power integrability with a weight of trigonometric series from $RBVS_{+,\omega}^{r,\delta }$ class

Krasniqi, Xhevat Z. (2020) On the power integrability with a weight of trigonometric series from $RBVS_{+,\omega}^{r,\delta }$ class. Armenian Journal of Mathematics, 12 (8). pp. 1-15. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
254Kb

Abstract

In this article, we have presented the necessary and sufficient conditions for the power integrability with a weight of the sum of sine and cosine series whose coefficients belong to the $RBVS_{+,\omega}^{r,\delta }$ class.

Item Type:Article
Uncontrolled Keywords:$L^p-$integrability, Trigonometric series, Almost monotone\linebreak sequence, Rest bounded variation sequence, Modulus of continuity
Subjects:42-xx Fourier analysis
46-xx Functional analysis
ID Code:865
Deposited By:Professor Anry Nersesyan
Deposited On:02 Sep 2020 11:43
Last Modified:02 Sep 2020 11:43

Repository Staff Only: item control page